# SDR EIAA2011003

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 6972
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR LIGHT INOP.  (EMERGENCY)   REPLACED LIGHT ASSY.
